Decompositions of complete graphs into blown-up cycles C-m[2]

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/78202

Show simple item record


dc.contributor.author Fronček, Dalibor
dc.contributor.author Kovář, Petr
dc.contributor.author Kubesa, Michael
dc.date.accessioned 2010-02-22T08:47:23Z
dc.date.available 2010-02-22T08:47:23Z
dc.date.issued 2010
dc.identifier.citation Discrete mathematics. 2010, vol. 310, issue 5, p. 1003-1015. en
dc.identifier.issn 0012-365X
dc.identifier.uri http://hdl.handle.net/10084/78202
dc.format.extent 168177 bytes cs
dc.format.mimetype application/pdf cs
dc.language.iso en en
dc.publisher Elsevier en
dc.relation.ispartofseries Discrete mathematics en
dc.relation.uri http://dx.doi.org/10.1016/j.disc.2009.10.018 en
dc.subject graph decompositions en
dc.subject graph labeling en
dc.title Decompositions of complete graphs into blown-up cycles C-m[2] en
dc.type Article en
dc.identifier.location Není ve fondu ÚK en
dc.identifier.doi 10.1016/j.disc.2009.10.018
dc.rights.access openAccess
dc.type.version submittedVersion
dc.identifier.wos 000274126000004

Files in this item

Files Size Format View Description
DISCRETE-MATH-2010-310-5-1003-kovar.pdf 164.2Kb PDF View/Open postprint

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics